# SDR SWI2025F00583

- Difficulty date: February 10, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL Z STIFFENER RIVETS ARE SHEARED   (C-CHECK RO 04/26/2025)REPAIRED L/H UPPER TRANSCOWL OUTER AND INNER PERFORATED SKIN. REF. REO 690-54-21-542, REV. --, 2025-03-24. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY. CAMP 29619136.
